# SDR ASOA20140810093

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 38,394 hours, 29,117 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: SYLECS18361
- Part serial: 1392
- Condition: Loose
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  CREW FELT LIGHT VIBRATION IN THE FLIGHT CONTROLS DURING FLIGHT AND RETURNED TO BASE.  ACFT WAS FERRIED, WHERE MAINTENANCE PERFORMED CABLE TENSIONS AND FUNCTIONAL TEST OF THE AILERON, RUDDER AND ELEVATOR, FOUND THE AILERON CABLE SLIGHTLY OUT OF RIG.  ALSO, THE HUMP SEAL WAS RESEALED AND THE RAM AIR VALVE LINEAR ACTUATOR WAS R & R.  OPS CHECK GOOD IAW AMM 27-11-00 AND 21-25-01, 602'S 1043165--1043166 AND 1043200.  ALL WORK WAS ACCOMPLISHED AND RELEASED TO SERVICE.
